ASYMPTOTIC METHOD OF FINITE EQUATION FOR BOUNDED SOLUTIONS OF NONLINEAR SMOOTH ODES

Search this Article

Author(s)

    • MAMONTOV Yevgeny V
    • Laboratory of Physical Electronics and Photonics, Department of Microelectronics and Nanoscience, Chalmers University of Technology and Gothenburg University
    • WILLANDER Magnus
    • Laboratory of Physical Electronics and Photonics, Department of Microelectronics and Nanoscience, Chalmers University of Technology and Gothenburg University

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(3), 451-461, 1997-11-01

References:  15

Codes

  • NII Article ID (NAID)
    10008787993
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top